# SDR A6WA2019111146996

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 601R3505064
- Condition: Gouged
- Location: Cargo Door
- Part time: 41,648 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR HORIZONTAL BEAM TO BE CHAFED ON FWD SIDE BELOW THE GROVED PULLEY. REF WVAC JOB 6744745 OP 109.  AIRCRAFT REMOVED FROM SERVICE  REPLACED DAMAGED BEAM IAW CRJ SRM 200 51-42-01, 51-42-21, 51-40-11 AND AWAC EO# E18/001/452.
